Tohoku Mathematical Journal

On the integrability of almost contact structure

Shigeo Sasaki and Chen-jung Hsu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 14, Number 2 (1962), 167-176.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244172

Digital Object Identifier
doi:10.2748/tmj/1178244172

Mathematical Reviews number (MathSciNet)
MR0143149

Zentralblatt MATH identifier
0107.16103

Subjects
Primary: 53.52

Citation

Sasaki, Shigeo; Hsu, Chen-jung. On the integrability of almost contact structure. Tohoku Math. J. (2) 14 (1962), no. 2, 167--176. doi:10.2748/tmj/1178244172. https://projecteuclid.org/euclid.tmj/1178244172


Export citation

References